MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG RP AOX CRV INS SZ4 15; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIG RP AOX CRV INS SZ4 15; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1961-92-043
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2015, the patient had a bilateral cemented total knee arthroplasty to address bilateral osteoarthritis.Depuy components, including depuy patella were used during the procedure.On (b)(6) 2017, the patient had a revision left total knee arthroplasty to address acute hematogenous sepsis.The right knee was also aspirated.Prior to surgery, the patient was noted to have pain.The patient was noted to have had a prior aspiration and was positive for infection.On (b)(6) 2021, the patient had a revision of all components, left total knee arthroplasty, to address chronic infection.The tibial insert was revised.Prior to surgery the patient was noted to have pain, swelling, discomfort, effusion, and recurrent infection.The patient is having a stage 1 revision for infection now.All components were noted to be well fixed prior to removal.Depuy components were used during this procedure.Date of implantation: (b)(6) 2015.Date of revision #1: (b)(6) 2017 (insert).Date of event (onset): (b)(6) 2021.(left knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SIG RP AOX CRV INS SZ4 15
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11871338
Report Number1818910-2021-11007
Device Sequence Number10974672
Product Code NJL
UDI-Device Identifier10603295076223
UDI-Public10603295076223
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1961-92-043
Device Catalogue Number196192043
Device Lot Number7999774
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/10/2021
Supplement Date Received by Manufacturer06/24/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 3 40G; DEPUY CMW 3 40G; MBT CEM KEEL TIB TRAY SZ4; PFC*SIGMA C/R NPOR FEM LT SZ 4; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIG RP AOX CRV INS SZ4 15; DEPUY CMW 3 40G; DEPUY CMW 3 40G; MBT CEM KEEL TIB TRAY SZ4; PFC*SIGMA C/R NPOR FEM LT SZ 4; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIG RP AOX CRV INS SZ4 15
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight116